Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: crohn's & women - women only, please
Created On 12/19/06 10:20 PM
Topic View:

View thread in raw text format


Mrs. Crohn
Junior Supporter

Posts: 12
Joined: May 2006

12/19/06 10:20 PM
User is offline

Does anyone have any experience, whether crohn's is related to the menstrual cycle (becomes worse, closer to the period?) I was nursing until recently, so I have no knowledge, but this is the second time in two months that my crohn's is becoming much worse. Can there be a relation to the cycle (I asked my doctor, and he said he does not know) or is it just my luck.
thank you.
 
Reply
   
Quote
   
Top
   
Bottom
     



cd123
Supporter

Posts: 48
Joined: Mar 2006

12/20/06 6:14 PM
User is offline

I find my Crohn's symptoms only worse during my period. It's feels like a mini flare. Are you nursing while on 6mp? Were you pregnant while on 6mp? Thanks!
 
Reply
   
Quote
   
Top
   
Bottom
     



Mrs. Crohn
Junior Supporter

Posts: 12
Joined: May 2006

12/21/06 1:21 PM
User is offline

I stopped nursing when I went onto 6MP. What do you do when you have the mini flares, do you add medication, or you just live through it?
thanks
 
Reply
   
Quote
   
Top
   
Bottom
     



cd123
Supporter

Posts: 48
Joined: Mar 2006

12/21/06 5:27 PM
User is offline

Were you pregnant on 6mp?
I take antibiotics for small flares... steroids- no way! I'm done with that b'h!
 
Reply
   
Quote
   
Top
   
Bottom
     



Mrs. Crohn
Junior Supporter

Posts: 12
Joined: May 2006

12/21/06 10:52 PM
User is offline

no I was in B"H in remission when I was pregnant I only started 6 mp much later. which antibiotics do you take for small flares, and what was your (obviously not to good) reaction to steroids. I was given a prescription, but I'm afraid to start taking it.
 
Reply
   
Quote
   
Top
   
Bottom
     



CAP
Supporter

Posts: 111
Joined: Oct 2006

12/22/06 2:51 PM
User is offline

please be wary when taking steriods....

i have 1st hand experince of s/o who took steroids for crohn's for ONE week.... and several months down the line discovered that he had NO HIPS LEFT!!! his hip bones had turned BRITTLE & he was in agony. In the end he needed hip replacement/resurfacing - not a pleasant experience for a young boy!

Annyone needing more info on this should pm me...
 
Reply
   
Quote
   
Top
   
Bottom
     



Edith
Supporter

Posts: 67
Joined: May 2006

12/25/06 11:48 AM
User is offline

yes. be very careful. i have been on steroids for about a year and it is very hard to wean off of them!
 
Reply
   
Quote
   
Top
   
Bottom
     



cd123
Supporter

Posts: 48
Joined: Mar 2006

12/26/06 6:44 PM
User is offline

I was on Prednizone/steroids for 4 months and then had a hard time getting off it too. I didn't know it's possible for steroids to affect your bones before 3 months... could it have been from something else?
 
Reply
   
Quote
   
Top
   
Bottom
     



CAP
Supporter

Posts: 111
Joined: Oct 2006

12/26/06 7:30 PM
User is offline

no - it was definately from the steroids.

But you should realise... the chances of these side effects is NOT high...

Its a decision you need to make...

If you do start experiencing problems... DON'T ignore... see to them right away!!
 
Reply
   
Quote
   
Top
   
Bottom
     



cd123
Supporter

Posts: 48
Joined: Mar 2006

12/27/06 12:34 AM
User is offline

The hardest thing I found, as a 17 year old girl, was my change in appearance. Looking back, steroids are hard to deal wih in every aspect.
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Crohn's Disease / Ulcerative Colitis < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.